We are trying for a baby since one year, and we are under treatment for that. Our consulting doctor has told us to undergo IVF, and we are in that process. From this month we are supposed to start the final lap for IVF, and for that, we met the doctor on the seventeenth day of my wife's menstrual cycle. On that day, the doctor prescribed Ferpill F and Deviry 10 for the next ten days. My wife is done with that course, and her periods was due ten days back, but till date, there is no sign of periods. After doing some random read, I found that Ferpill F is a Clomifene kind of medicine, which needs to be taken on the second or fourth day of the cycle. Is delayed periods a side effect of a wrong dosage, at the wrong time? In the meantime, we tried conceiving naturally till the nineteenth day of her cycle, and in this time we did not do any follicular study. Please let us know your expert opinion.